American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G99) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Xuhua He and George Lusztig. A generalization of Steinberg's cross section. J. Amer. Math. Soc. 25 (2012) 739-757.
Abstract, references, and article information   
View Article: PDF

[2] G. Lusztig. Study of a $\mathbf Z$-form of the coordinate ring of a reductive group. J. Amer. Math. Soc. 22 (2009) 739-769. MR 2505299.
Abstract, references, and article information   
View Article: PDF

[3] Stefano Marmi, Pierre Moussa and Jean-Christophe Yoccoz. Complex Brjuno functions. J. Amer. Math. Soc. 14 (2001) 783-841. MR 1839917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1